# SDR DALA2014122206671

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1380 LONGERON 14L .  FRAME  REMOVED IAW SRM 51-30-2 AND 51-30-5 AND A NEW FRAME WAS INSTALLED IAW SRM 51-10-2, 51-14-4 FIG 1, 51-30-2 AND 51-30-5.
